# SDR USAA2009113093255

- Difficulty date: November 16, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C263102
- Part serial: BN673
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CORROSION ON RIGHT INBOARD MID FLAP OUTBOARD CARRIAGE TUBE.  REPLACED RIGHT INBOARD MID FLAP IAW B737 AMM 27-51-04-4.
